Ask an expert
Question

29 Jan 2008

Pregnant after Norlevo
Hi,

I drank the morning after pill on 1 january, less than 12 hours after we had sex. That was day 7 of my cycle. I didn't have any side effects or bleeding during the last month. My period was due exactly a week ago. There is no sign of it yet. I have done 3 HPT's during this last week. last one this morning. All were negative. What is wrong? Shouldn't one of them been negative if I was pregnant? If I am not pregnant, what is wrong?

Please help!
Answer 384 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the tests are nagative, then you are probably not pregnant. Norlevo can upset the cycle and cause a delayed period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19965 votes
Vote